Numerical methods for a two‐phase Stefan problem by variational inequalities

Noboru Kikuchi, Yasuaki Ichikawa

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)1221-1239
Number of pages19
JournalInternational Journal for Numerical Methods in Engineering
Volume14
Issue number8
DOIs
Publication statusPublished - 1979
Externally publishedYes

ASJC Scopus subject areas

  • Numerical Analysis
  • Engineering(all)
  • Applied Mathematics

Cite this